# SDR AALA20072428

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 83,614 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 40H INOPERATIVE.  RECONNECTED WIRE UNDER SEAT FOR EMERGENCY LIGHT AT SEAT 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
